The equations (x+1)...(x+k)=(y+1)...(y+mk) with m=3,4

Saradha, N. ; Shorey, T. N. (1991) The equations (x+1)...(x+k)=(y+1)...(y+mk) with m=3,4 Indagationes Mathematicae, 2 (4). pp. 489-510. ISSN 0019-3577

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:67749
Deposited On:31 Oct 2011 13:24
Last Modified:31 Oct 2011 13:24

Repository Staff Only: item control page